# SDR QXEA2020052600170

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 4,277 hours, 2,695 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 367329003
- Part serial: 2823
- Condition: Malfunctioned
- Location: Nr 2 Fuel Qty
- Part time: 4,277 hours, 2,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB #2 FUEL QUANTITY WENT TO DASHES WITH FUEL IMBALANCE CAUTION. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. RETRIEVED FAULT CODE 28411011PE1 FROM CMC. REPLACED FCU REF FIM TASK 28-41-00-810-805-A. OPS CHECKS GOOD. RETURNED TO SERVICE.
